The Automorphism Group and the Convex Subgraphs of the Quadratic Forms Graph in Characteristic 2

A. Munemasa, D. V. Pasechnik, S. V. Shpectorov

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We determine the automorphism group and the convex subgraphs of the quadratic forms graph Quad(n,q), q even.

Original languageEnglish
Pages (from-to)411-419
Number of pages9
JournalJournal of Algebraic Combinatorics: An International Journal
Volume2
Issue number4
DOIs
Publication statusPublished - 1993 Nov

Keywords

  • association scheme
  • automorphism group
  • convex subgraph
  • distance-regular graph
  • space of quadratic forms

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'The Automorphism Group and the Convex Subgraphs of the Quadratic Forms Graph in Characteristic 2'. Together they form a unique fingerprint.

Cite this